MathSciNet Relay Station
MathSciNet bibliographic data
MR2553511 (2010j:11067) 11F03
Knopp, Marvin; Mason, Geoffrey Parabolic generalized modular forms and their characters. Int. J. Number Theory 5 (2009), no. 5, 845–857.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement